Algebras with involution with linear codimension growth

Paola Misso, Daniela La Mattina, Daniela La Mattina, Misso

Risultato della ricerca: Article

10 Citazioni (Scopus)

Abstract

We study the ∗-varieties of associative algebras with involution over a field of characteristic zero which are generated by a finite-dimensional algebra. In this setting we give a list of algebras classifying all such ∗-varieties whose sequence of ∗-codimensions is linearly bounded. Moreover, we exhibit a finite list of algebras to be excluded from the ∗-varieties with such property. As a consequence, we find all possible linearly bounded ∗-codimension sequences.
Lingua originaleEnglish
pagine (da-a)270-291
Numero di pagine22
RivistaJournal of Algebra
Volume305
Stato di pubblicazionePublished - 2006

Fingerprint

Involution
Codimension
Algebra
Associative Algebra
Finite Dimensional Algebra
Linearly
Zero

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cita questo

Algebras with involution with linear codimension growth. / Misso, Paola; La Mattina, Daniela; La Mattina, Daniela; Misso.

In: Journal of Algebra, Vol. 305, 2006, pag. 270-291.

Risultato della ricerca: Article

Misso, Paola ; La Mattina, Daniela ; La Mattina, Daniela ; Misso. / Algebras with involution with linear codimension growth. In: Journal of Algebra. 2006 ; Vol. 305. pagg. 270-291.
@article{d9349d46610e489db65ac65b25a47cd3,
title = "Algebras with involution with linear codimension growth",
abstract = "We study the ∗-varieties of associative algebras with involution over a field of characteristic zero which are generated by a finite-dimensional algebra. In this setting we give a list of algebras classifying all such ∗-varieties whose sequence of ∗-codimensions is linearly bounded. Moreover, we exhibit a finite list of algebras to be excluded from the ∗-varieties with such property. As a consequence, we find all possible linearly bounded ∗-codimension sequences.",
keywords = "*-polynomial identity, T*-ideal, *-codimensions.",
author = "Paola Misso and {La Mattina}, Daniela and {La Mattina}, Daniela and Misso",
year = "2006",
language = "English",
volume = "305",
pages = "270--291",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - Algebras with involution with linear codimension growth

AU - Misso, Paola

AU - La Mattina, Daniela

AU - La Mattina, Daniela

AU - Misso, null

PY - 2006

Y1 - 2006

N2 - We study the ∗-varieties of associative algebras with involution over a field of characteristic zero which are generated by a finite-dimensional algebra. In this setting we give a list of algebras classifying all such ∗-varieties whose sequence of ∗-codimensions is linearly bounded. Moreover, we exhibit a finite list of algebras to be excluded from the ∗-varieties with such property. As a consequence, we find all possible linearly bounded ∗-codimension sequences.

AB - We study the ∗-varieties of associative algebras with involution over a field of characteristic zero which are generated by a finite-dimensional algebra. In this setting we give a list of algebras classifying all such ∗-varieties whose sequence of ∗-codimensions is linearly bounded. Moreover, we exhibit a finite list of algebras to be excluded from the ∗-varieties with such property. As a consequence, we find all possible linearly bounded ∗-codimension sequences.

KW - -polynomial identity, T-ideal, -codimensions.

UR - http://hdl.handle.net/10447/22835

M3 - Article

VL - 305

SP - 270

EP - 291

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

ER -